Homogeneous factors of Riemannian manifolds

Abels H, Strantzalos P (1981)
Journal of Differential Geometry 16(1): 83-91.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Abels, HerbertUniBi; Strantzalos, Polychronis
Erscheinungsjahr
1981
Zeitschriftentitel
Journal of Differential Geometry
Band
16
Ausgabe
1
Seite(n)
83-91
ISSN
0022-040X
Page URI
https://pub.uni-bielefeld.de/record/1661259

Zitieren

Abels H, Strantzalos P. Homogeneous factors of Riemannian manifolds. Journal of Differential Geometry. 1981;16(1):83-91.
Abels, H., & Strantzalos, P. (1981). Homogeneous factors of Riemannian manifolds. Journal of Differential Geometry, 16(1), 83-91.
Abels, H., and Strantzalos, P. (1981). Homogeneous factors of Riemannian manifolds. Journal of Differential Geometry 16, 83-91.
Abels, H., & Strantzalos, P., 1981. Homogeneous factors of Riemannian manifolds. Journal of Differential Geometry, 16(1), p 83-91.
H. Abels and P. Strantzalos, “Homogeneous factors of Riemannian manifolds”, Journal of Differential Geometry, vol. 16, 1981, pp. 83-91.
Abels, H., Strantzalos, P.: Homogeneous factors of Riemannian manifolds. Journal of Differential Geometry. 16, 83-91 (1981).
Abels, Herbert, and Strantzalos, Polychronis. “Homogeneous factors of Riemannian manifolds”. Journal of Differential Geometry 16.1 (1981): 83-91.